# SDR UPS98226022

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1570797
- Condition: Corroded
- Location: Bs 1125-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.00-03) ON SEAT TRACK UPPER FLANGE BS 1125-BS 1130,, LBL 55, WL 208.  REMOVE CORROSION AND OUT OF LIMITS IAW SRM 53-10-1.  REPLACED TRACK IAW SRM 51-30-2, SRM 51-10-1, 51-10-1, 51-10-6 AND MM 51-20-151.
